On a problem of J. Schnitzer
Rendiconti del Seminario Matematico della Università di Padova, Volume 44  (1970), p. 85-90
@article{RSMUP_1970__44__85_0,
     author = {Katz, M. and Schnitzer, F.},
     title = {On a problem of J. Schnitzer},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {44},
     year = {1970},
     pages = {85-90},
     zbl = {0235.26004},
     mrnumber = {299492},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1970__44__85_0}
}
Katz, M.; Schnitzer, F. On a problem of J. Schnitzer. Rendiconti del Seminario Matematico della Università di Padova, Volume 44 (1970) , pp. 85-90. http://www.numdam.org/item/RSMUP_1970__44__85_0/

[1] Moser, L. and Murdeshwar, M.G.: On the overlap of a function with its translates, Nieuw Arch. v. Wiskunde (3), XIV, pp. 15-18 (1966). | Zbl 0137.03704

[2] Loève, M.: Probability Theory, First Edition, Van Nostrand, New York, 1955. | Zbl 0108.14202